# SDR DU4R9600021

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47262
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 62756001
- Condition: Corroded
- Location: Bs 889-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND AFT CARGO PIT BS 889.0 TO 965.0 LONGERON 30 IS CORRODED.
